CELEXA: Death: Probably a Suicide: Day After Leaving Hospital: England

Paragraph nine reads:  “Consultant pathologist Dr Dariusz Golka said the cause of death was overdose of the anti-depressant citalopram  [Celexa].”

http://www.blackpoolgazette.co.uk/blackpoolnews/Man-took-overdose-a-day.5545843.jp

Man took overdose a day after hospital

Published Date: 12 August 2009

A MAN died from a fatal overdose less than 24 hours after being released from hospital, an inquest heard.

Philip John Bromley, of Handsworth Road in North Shore, was found on his kitchen floor by his daughter on the morning of July 29, 2007.

An ambulance was called, but paramedics could not save the 40-year-old former civil servant.

Blackpool Coroner’s Court was told the previous day he had taken anoverdose of blue tablets – later revealed to be benzodiazepines he had bought on the street – crushed up into a drink.

His daughter had called an ambulance after finding him seeming like he was drunk, “slurring” and with blue staining on his lips.

He was discharged from hospital later that night.

The locum doctor who treated him had told the inquest Mr Bromley, who suffered mental health problems and was under the crisis team from Lancashire Care Trust, said his observations, clinical condition and blood samples were normal.

Mr Bromley was seen by the mental health night practitioner at the hospital, who stated in a report about the incident he had assessed Mr Bromley and although he indicated he had on-going difficulties, he denied any suicidal intent.

Consultant pathologist Dr Dariusz Golka said the cause of death was overdose of the anti-depressant citalopram.

Coroner Anne Hind said she could only record the verdict Mr Bromley took his own life. She said: “It is very concerning how easily available such drugs are.”

The full article contains 251 words and appears in n/a newspaper.
Page 1 of 1

  • Last Updated: 12 August 2009 9:47 AM
  • Source: n/a
  • Location: Blackpool

(421)

Save a Life, Share!
Posted in Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,

International Coalition for Drug Awareness

(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply